Volume 18, Number 6
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566.

Preview Full PDF 355 2696 Abstract

Dan-Fu Han

J. Comp. Math., 18 (2000), pp. 567-570.

Preview Full PDF 333 2730 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586.

Preview Full PDF 307 2652 Abstract

Ping-Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596.

Preview Full PDF 330 2684 Abstract

Dong-Xiu Xie, Lei Zhang Xi-Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608.

Preview Full PDF 315 2691 Abstract

Jian-Song Deng, Fa-Lai Chen Li-Li Wang

J. Comp. Math., 18 (2000), pp. 609-620.

Preview Full PDF 332 2735 Abstract

Wen-Yu Sun, R.J.B.de Sampaio Jin-Yun Yuan

J. Comp. Math., 18 (2000), pp. 621-632.

Preview Full PDF 331 2751 Abstract

Ai-Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638.

Preview Full PDF 315 2664 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 349 2662 Abstract

Shou-Fu Li

J. Comp. Math., 18 (2000), pp. 645-656.

Preview Full PDF 314 2842 Abstract

Lung-An Ying

J. Comp. Math., 18 (2000), pp. 657-672.

Preview Full PDF 342 2658 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard